MAUDE Adverse Event Report: AESCULAP AG VEGA SYSTEM® PS+; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

AESCULAP AG VEGA SYSTEM® PS+; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number NX211
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
An adverse event was reported involving an unknown aesculap ag knee implant system.Specifically, an outside law firm reported that a patient experienced postoperative loosening.Patient underwent a revision surgery.Additional information was not provided.
 
Additional Manufacturer Narrative
The adverse event is filed under ais reference (b)(4).Investigation on-going.Should relevant additional information/investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
The adverse event is filed under ais reference (b)(4).Eleven (11) photographs were provided.Evaluation of the photographs determined the following: the femoral component (mat.Number unknown) as well as the tibial component (nx051z) shows bone cement adhesive on the intended area.The post of the meniscal component is broken.Furthermore, the meniscal component is still fixed on the tibial component.The device history records have been checked for all leading device(s) lot numbers and the products found to be according to our specification valid at the time of production.Conclusion/preventive measures: based upon the investigation results, a definitive root cause for the implant loosening could not be determined.In the event that the complained device will be provided for investigation in the future, an update of this report will be provided unsolicited.

Brand Name
VEGA SYSTEM® PS+
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key24589674
Report Number3005673311-2026-00015
Device Sequence Number5597109
Product Code JWH
UDI-Device Identifier04046963811136
UDI-Public(01)04046963811136(11)190709(17)240708(10)52537213
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/21/2026
Report Date (Section F) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2024
Device Model NumberNX211
Device Catalogue NumberNX211
Device Lot Number52537213
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/19/2026
Event Location Hospital
Date Report to Manufacturer02/19/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date04/07/2026
04/21/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA03/13/2026